BibTeX record journals/jam/MaXY12

download as .bib file

@article{DBLP:journals/jam/MaXY12,
  author    = {Shichang Ma and
               Yufeng Xu and
               Wei Yue},
  title     = {Numerical Solutions of a Variable-Order Fractional Financial System},
  journal   = {J. Appl. Math.},
  volume    = {2012},
  pages     = {417942:1--417942:14},
  year      = {2012},
  url       = {https://doi.org/10.1155/2012/417942},
  doi       = {10.1155/2012/417942},
  timestamp = {Thu, 16 Jul 2020 16:40:27 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/MaXY12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics